Can't stop coughing...constant tickle in my throat

on 10/25/11 9:30 am - Charleston, SC
Was sleeved on the 19th and all day have had this tickle in my throat that is causing me to constantly feel like I have to clear my throat then will leads to coughing. Tried sipping on warm tea and does not want to quit. No problems breathing at all. Just can't shake the tickle...I take two pepsic's a day. Any thoughts out there?
on 10/25/11 9:40 am
My Aunt had a constant tickle after her Dr changed her BP meds. When she changed back, irritant gone. Some meds have this side effect.

HW 254 SW 247 CW 162 GW 145  

First 5K                                        37:48
First Trail 1/2 Marathon            3hr 30min
First Regular 1/2 Marathon     3hr 7min
1/2 Marathon 5/20/12               3hr 6min
on 10/25/11 10:12 am - Charleston, SC
I am not on any meds...the pepcid and my vitamins, b12, iron, and multi
walter A.
on 10/25/11 10:50 am - lafayette, NJ
DS on 11/12/10 with
get some cought drops for your sore throat.  forget your surgery,
on 10/25/11 10:54 am - Charleston, SC
I don't have a sore throat. My throat is back to normal as of Sunday. The soreness from the tubes is gone and the itching and coughing became noticeable today.
on 10/25/11 11:01 am
 my thought is you should see a doctor if this concerns you.  Good luck

on 10/25/11 11:24 am - Kennewick, WA
DS on 09/22/11 with
You are probably getting a cold or the flu.
on 10/25/11 11:39 am
I have been getting that same thing. I noticed it always happens after I drink a certain protein drink, Isopure. It feels like the protein is just sticking in my throat.
on 10/25/11 12:23 pm - Charleston, SC
I think u may be on to somethin...this afternoon I was sipping on chocolate protein whey drink and the coughing was at it its worst. I just poured a small cup af atkins vanilla protein shake, had approx 3 sips and I am coughing as I type and the tickle is back.
(deactivated member)
on 10/25/11 4:08 pm - Santa Cruz, CA
I'm not a doctor/nutritionist/medical person of any kind;  however, I have had to deal with some minor
reactions in my life.  This sounds like a symptom of an allergic reaction;  if you're finding a symptom that is only present when that particular substance is in your system, you may be allergic to something in the substance.

Have you noticed this particular reaction to any other protein product?  You may need do try a different
protein;  maybe a soy-based or maybe rice-based?  There are some products in these ranges.  You may also just have to ignore protein shakes (I know, it's bad but so it may be) and go purely food
based products.

Good luck!